MathSciNet Relay Station
MathSciNet bibliographic data
MR2040919 43A07
Miao, Tianxuan Predual of the multiplier algebra of $A_p(G)$ and amenability. Canad. J. Math. 56 (2004), no. 2, 344–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement